| Model Number |
04.01.0111 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-mar-2023: lot 2003821: (b)(4) items manufactured and released on 10-feb-2021.Expiration date: 2026-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional device involved batch review performed on 09-mar-2023: reverse shoulder system 04.01.0125 humeral reverse hc liner ø42/+0mm (k170452) lot 2115612: (b)(4) items manufactured and released on 20-jan-2022.Expiration date: 2027-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 month after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the competitor glenosphere and medacta metaphysis and liner.The surgery was completed successfully.